# SDR SWAA2014102833411

- Difficulty date: October 3, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STATION 727A STRINGER 19L.  R & R CLIP IAW SRM.
